# SDR SWAA2022022266041

- Difficulty date: January 3, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 45,090 hours, 31,720 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE I/B OF DEFLECTION RIB ROLLER ON LOWER SHELF PANEL CRACKED. / R&R WIGGLE PLATE I/B OF DEFLECTION RIB ROLLER PER SRM.51-40-02
